Alert archive / Oklahoma / Winter Storm Watches in 2012
Winter Storm Watch 1, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm watch at Dec 23, 2012, 3:02 PM CST for 19 counties in Oklahoma; 4 counties in Arkansas. It took effect at Dec 25, 2012, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 23, 2012, 3:02 PM CST (21:02 UTC)
- In effect from
- Dec 25, 2012, 12:00 PM CST
- Expired
- Dec 24, 2012, 3:52 PM CST
- In force
- Issued by
- NWS Tulsa, OK
All 23 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589 WWUS44 KTSA 232102 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 302 PM CST SUN DEC 23 2012 ARZ002-010-011-019-020-029-OKZ049-053-065-066-068>076-241100- /O.NEW.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- CHOCTAW-OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- 302 PM CST SUN DEC 23 2012 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WATCH FOR SNOW...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...MCINTOSH...CHOCTAW...CHEROKEE... ADAIR...OKFUSKEE...PITTSBURG...SEQUOYAH...OKMULGEE... PUSHMATAHA...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS... WASHINGTON...SEBASTIAN...CARROLL...MADISON... FRANKLIN AND CRAWFORD. HAZARDOUS WEATHER... * A POWERFUL UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE SOUTHERN PLAINS ON CHRISTMAS DAY. A BAND OF HEAVY SNOW IS EXPECTED TO SET UP FROM SOUTHEAST OK ON INTO WEST CENTRAL AND NORTHWEST ARKANSAS DURING THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE SNOW WILL TAPER OFF AFTER MIDNIGHT TUESDAY NIGHT. * UP TO 7 INCHES OF SNOW ACCUMULATION IS POSSIBLE FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WATCH AREA...MAKING TRAVEL TREACHEROUS. POWER OUTAGES ARE POSSIBLE DEFINITION... * A WINTER STORM WATCH MEANS THE POTENTIAL FOR HEAVY SNOW ACCUMULATION IN THE WATCH AREA IN THE NEXT 48 HOURS TO 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * CONSIDER CHANGING TRAVEL PLANS. MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
4 follow-up statements
593 WWUS44 KTSA 240328 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 928 PM CST SUN DEC 23 2012 ARZ002-010-011-019-020-029-OKZ049-053-065-066-068>076-241130- /O.CON.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- CHOCTAW-OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- 928 PM CST SUN DEC 23 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A WINTER STORM WATCH FOR SNOW IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...MCINTOSH...CHOCTAW...CHEROKEE... ADAIR...OKFUSKEE...PITTSBURG...SEQUOYAH...OKMULGEE... PUSHMATAHA...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS... WASHINGTON...SEBASTIAN...CARROLL...MADISON... FRANKLIN AND CRAWFORD. HAZARDOUS WEATHER... * A POWERFUL UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE SOUTHERN PLAINS ON CHRISTMAS DAY. A BAND OF HEAVY SNOW IS EXPECTED TO OCCUR ACROSS SOUTHEASTERN OKLAHOMA...WEST CENTRAL AND PORTIONS OF NORTHWEST ARKANSAS DURING THE AFTERNOON. THE SNOW WILL CONTINUE THROUGH THE EVENING AND WILL LIKELY BE HEAVY AT TIMES BEFORE ENDING AFTER MIDNIGHT TUESDAY NIGHT. * UP TO 7 INCHES OF SNOW ACCUMULATION IS EXPECTED FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WATCH AREA...MAKING TRAVEL TREACHEROUS. SOME POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * CONSIDER CHANGING TRAVEL PLANS. MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ 69
061 WWUS44 KTSA 241007 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 407 AM CST MON DEC 24 2012 ...SIGNIFICANT WINTER STORM TO IMPACT MUCH OF THE AREA CHRISTMAS DAY INTO CHRISTMAS NIGHT... .A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE AREA CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH SIGNIFICANT SNOWFALL OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ARZ002-010-011-019-020-029-OKZ065-066-068>076-242200- /O.UPG.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ /O.NEW.KTSA.WS.W.0002.121225T1800Z-121226T0600Z/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE- OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 407 AM CST MON DEC 24 2012 ...WINTER STORM WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...OKFUSKEE...OKMULGEE... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD... SEBASTIAN... CARROLL AND FRANKLIN. * THIS REPLACES THE WINTER STORM WATCH THAT WAS IN EFFECT HAZARDOUS WEATHER... * PRECIPITATION WILL INITIALLY BEGIN AS RAIN...MIXING WITH SLEET...ACROSS EAST CENTRAL OKLAHOMA CHRISTMAS MORNING BEFORE TRANSITIONING TO SNOW BY EARLY AFTERNOON. PRECIPITATION WILL LIKELY TRANSITION TO SNOW BY LATE AFTERNOON ACROSS NORTHWEST ARKANSAS. THE SNOW WILL GRADUALLY END FROM WEST TO EAST CHRISTMAS NIGHT. * SNOW...HEAVY AT TIMES...WITH 4 TO 8 INCHES OF ACCUMULATION IS LIKELY CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IMPACTS... * ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS MAKING TRAVEL DIFFICULT OR IMPOSSIBLE DUE TO CLOSED ROADS. POWER OUTAGES ARE POSSIBLE IN SOME AREAS. GUSTY NORTH WINDS WILL REDUCE VISIBILITIES WITH BLOWING AND DRIFTING SNOW. DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MAKE TRAVEL PLANS ACROSS THIS REGION WITH THE EXPECTATION THAT AT THE VERY LEAST DELAYS WILL OCCUR AND IN SOME CASES ROADS COULD BE CLOSED. IT IS RECOMMENDED THAT PERSONS CURRENTLY IN THE WINTER STORM WARNING TRAVEL TODAY OR TONIGHT IF POSSIBLE AHEAD OF THE WINTER STORM. * MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ060-064-067-242200- /O.NEW.KTSA.WS.W.0002.121225T1800Z-121226T0600Z/ TULSA-CREEK-WAGONER- 407 AM CST MON DEC 24 2012 ...WINTER STORM WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...WAGONER AND TULSA. HAZARDOUS WEATHER... * PRECIPITATION WILL INITIALLY BEGIN AS RAIN...MIXING WITH SLEET...ACROSS NORTHEAST OKLAHOMA CHRISTMAS MORNING BEFORE TRANSITIONING TO SNOW BY LATE MORNING OR EARLY AFTERNOON. THE SNOW WILL GRADUALLY END FROM WEST TO EAST CHRISTMAS EVENING. * SNOW...HEAVY AT TIMES...WITH 2 TO 4 INCHES OF SNOW LIKELY CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IMPACTS... * ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS IN SPOTS MAKING TRAVEL DIFFICULT. POWER OUTAGES ARE POSSIBLE IN SOME AREAS. GUSTY NORTH WINDS WILL REDUCE VISIBILITIES WITH BLOWING AND DRIFTING SNOW. DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MAKE TRAVEL PLANS ACROSS THIS REGION WITH THE EXPECTATION THAT AT THE VERY LEAST DELAYS WILL OCCUR AND IN SOME CASES ROADS COULD BE CLOSED. * MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-OKZ054>059-061>063-242200- /O.EXA.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ BENTON-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES- DELAWARE- 407 AM CST MON DEC 24 2012 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WATCH FOR SNOW...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... WASHINGTON...OSAGE...CRAIG AND NOWATA. IN ARKANSAS...BENTON. HAZARDOUS WEATHER... * PRECIPITATION WILL INITIALLY BEGIN AS RAIN...MIXING WITH SLEET...ACROSS NORTHEAST OKLAHOMA CHRISTMAS MORNING BEFORE TRANSITIONING TO SNOW BY LATE MORNING. THE SNOW WILL GRADUALLY END FROM WEST TO EAST CHRISTMAS EVENING. * 2 TO 3 INCHES OF SNOW ACCUMULATION IS LIKELY CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WATCH AREA...MAKING TRAVEL DIFFICULT. POWER OUTAGES ARE POSSIBLE. GUSTY NORTH WINDS WILL REDUCE VISIBILITIES WITH BLOWING AND DRIFTING SNOW. DEFINITION... * A WINTER STORM WATCH MEANS HEAVY SNOW OR A SIGNIFICANT ACCUMULATION OF SLEET IS EXPECTED IN THE WATCH AREA DURING THE NEXT 24 TO 36 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * CONSIDER CHANGING TRAVEL PLANS. MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-242200- /O.CON.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ PUSHMATAHA-CHOCTAW- 407 AM CST MON DEC 24 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A WINTER STORM WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. HAZARDOUS WEATHER... * PRECIPITATION WILL INITIALLY BEGIN AS RAIN...MIXING WITH SLEET...ACROSS SOUTHEAST OKLAHOMA CHRISTMAS MORNING BEFORE TRANSITIONING TO SNOW IN THE AFTERNOON. THE SNOW WILL GRADUALLY END FROM WEST TO EAST CHRISTMAS EVENING. * SNOW...HEAVY AT TIMES...WITH 2 TO 4 INCHES OF ACCUMULATION IS LIKELY CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE...ESPECIALLY IN THE HIGHER TERRAIN AREAS. IMPACTS... * ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS IN SPOTS...MAKING TRAVEL DIFFICULT. POWER OUTAGES ARE POSSIBLE IN SOME AREAS. GUSTY NORTH WINDS WILL REDUCE VISIBILITIES WITH BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MAKE TRAVEL PLANS ACROSS THIS REGION WITH THE EXPECTATION THAT AT THE VERY LEAST DELAYS COULD OCCUR. * MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
728 WWUS44 KTSA 241226 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 626 AM CST MON DEC 24 2012 ...SIGNIFICANT WINTER STORM TO IMPACT MUCH OF THE AREA CHRISTMAS DAY INTO CHRISTMAS NIGHT... .A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE AREA CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH SIGNIFICANT SNOWFALL OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ARZ002-010-011-019-020-029-OKZ060-064>076-242000- /O.CON.KTSA.WS.W.0002.121225T1800Z-121226T0600Z/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-TULSA- CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 626 AM CST MON DEC 24 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... A WINTER STORM WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE... LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON... MADISON...CRAWFORD...SEBASTIAN... CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * PRECIPITATION WILL INITIALLY BEGIN AS RAIN...QUICKLY MIXING WITH SLEET ACROSS PORTIONS OF EASTERN OKLAHOMA CHRISTMAS MORNING BEFORE TRANSITIONING TO SNOW BY LATE MORNING. THE MIXED PRECIPITATION WILL LIKELY TRANSITION TO SNOW BY MID TO LATE AFTERNOON ACROSS NORTHWEST ARKANSAS. THE SNOW WILL GRADUALLY END FROM WEST TO EAST CHRISTMAS NIGHT. * SNOW...HEAVY AT TIMES...WITH 4 TO 8 INCHES OF ACCUMULATION IS LIKELY CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WIND CHILLS WILL FALL TO NEAR ZERO BY WEDNESDAY MORNING ACROSS NORTHEAST OKLAHOMA. IMPACTS... * ROADS WILL LIKELY BECOME SLICK AND HAZARDOUS MAKING TRAVEL DIFFICULT OR IMPOSSIBLE DUE TO CLOSED ROADS. POWER OUTAGES MAY OCCUR IN SOME AREAS. GUSTY NORTH WINDS WILL REDUCE VISIBILITIES WITH BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PERSONS SHOULD PLAN ON TRAVEL DELAYS DUE TO SLICK SNOW PACKED ROADS. SOME ROADS COULD BECOME IMPASSABLE OR CLOSED. PERSONS SHOULD CONSIDER TRAVELING TODAY OR TONIGHT...IF POSSIBLE...AHEAD OF THE WINTER STORM. * IF TRAVEL IS ABSOLUTELY NECESSARY...CONSIDER TAKING A WINTER STORM KIT ALONG WITH YOU...INCLUDING SUCH ITEMS AS TIRE CHAINS ...BOOSTER CABLES...FLASHLIGHT...SHOVEL...BLANKETS AND EXTRA CLOTHING. ALSO TAKE WATER...A FIRST AID KIT...OR ANYTHING ELSE THAT WOULD HELP YOU SURVIVE IN CASE YOU BECOME STRANDED. * MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-OKZ049-053>059-061>063-242000- /O.CON.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ BENTON-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- PAWNEE-ROGERS-MAYES-DELAWARE- 626 AM CST MON DEC 24 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A WINTER STORM WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG AND NOWATA. IN ARKANSAS...BENTON. HAZARDOUS WEATHER... * PRECIPITATION WILL INITIALLY BEGIN AS RAIN...QUICKLY MIXING WITH SLEET ACROSS NORTHEAST OKLAHOMA CHRISTMAS MORNING BEFORE TRANSITIONING TO SNOW BY LATE MORNING. PRECIPITATION SHOULD TRANSITION TO SNOW BY LATE AFTERNOON ACROSS FAR SOUTHEAST OKLAHOMA. THE SNOW WILL GRADUALLY END FROM WEST TO EAST CHRISTMAS NIGHT. * SNOW...POSSIBLY HEAVY AT TIMES...WITH 2 TO 5 INCHES OF ACCUMULATION CHRISTMAS DAY INTO CHRISTMAS NIGHT. THE EXACT TRACK OF THIS SYSTEM STILL REMAINS SOMEWHAT UNCERTAIN AND THEREFORE FORECAST SNOWFALL TOTALS MAY NEED TO BE REVISED. SOME AREAS CURRENTLY IN THE WINTER STORM WATCH MAY BE UPGRADED TO A WINTER STORM WARNING LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PERSONS SHOULD PLAN ON TRAVEL DELAYS DUE TO SLICK SNOW PACKED ROADS. SOME ROADS COULD BECOME IMPASSABLE OR CLOSED. PERSONS MAY CONSIDER TRAVELING TODAY OR TONIGHT...IF POSSIBLE...AHEAD OF THE WINTER STORM. * MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
585 WWUS44 KTSA 242152 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 352 PM CST MON DEC 24 2012 ...SIGNIFICANT WINTER STORM TO IMPACT MUCH OF THE AREA CHRISTMAS DAY INTO CHRISTMAS NIGHT... .A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE AREA CHRISTMAS DAY INTO CHRISTMAS NIGHT WITH SIGNIFICANT SNOWFALL OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A LIGHT WINTRY MIX OF SLEET AND FREEZING RAIN IS ALSO POSSIBLE OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAINLY ALONG AND NORTH OF I-40. OKZ060-064-067-251030- /O.CAN.KTSA.WS.W.0002.121225T1800Z-121226T0600Z/ /O.NEW.KTSA.WW.Y.0003.121225T0900Z-121226T0600Z/ TULSA-CREEK-WAGONER- 352 PM CST MON DEC 24 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...SLEET AND FREEZING RAIN...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...WAGONER AND TULSA. * SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE HIGH ENOUGH TO WARRANT A CONTINUATION OF THE WINTER STORM WARNING. THEREFORE...IT WILL BE DOWNGRADED TO AN ADVISORY. HAZARDOUS WEATHER... * A MIXTURE OF LIGHT SLEET AND FREEZING RAIN IS EXPECTED TO BEGIN LATE TONIGHT OR EARLY ON CHRISTMAS. HEAVIER PRECIP IS EXPECTED TO BEGIN BY MIDDAY AND CONTINUE INTO THE AFTERNOON AS IT CHANGES OVER TO SNOW. THE SNOW SHOULD TAPER OFF BY EVENING. * UP TO 2 INCHES OF SNOW ACCUMULATION AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. STRONG WINDS WILL ALSO CAUSE BLOWING SNOW AND REDUCED VISIBILITIES. DEFINITION... * A WINTER WEATHER ADVISORY MEANS THAT WINTRY PRECIPITATION MAY ACCUMULATE ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-OKZ049-251030- /O.UPG.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ /O.EXB.KTSA.WS.W.0002.121225T0900Z-121226T0600Z/ BENTON-PUSHMATAHA- 352 PM CST MON DEC 24 2012 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND A WINTRY MIX OF SLEET AND FREEZING RAIN ...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA. IN ARKANSAS...BENTON. * THIS REPLACES THE WINTER STORM WATCH THAT WAS IN EFFECT HAZARDOUS WEATHER... * A LIGHT WINTRY MIX OF FREEZING RAIN AND SLEET IS POSSIBLE CHRISTMAS MORNING...BEFORE CHANGING OVER TO SNOW IN THE AFTERNOON. THE SNOW MAY BE HEAVY AT TIMES. * UP TO 5 INCHES OF SNOW ACCUMULATION WITH SOME LOCALLY HEAVIER AMOUNTS IN THE HIGHER TERRAIN AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. IMPACTS... * TRAVEL WILL BECOME VERY HAZARDOUS OR IMPOSSIBLE. POWER OUTAGES ARE LIKELY IN SOME AREAS DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE WITH BLOWING SNOW REDUCING VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ002-010-011-019-020-029-OKZ065-066-068>076-251030- /O.EXT.KTSA.WS.W.0002.121225T0900Z-121226T0600Z/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE- OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 352 PM CST MON DEC 24 2012 ...WINTER STORM WARNING NOW IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE WINTER STORM WARNING AND IT IS NOW IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...OKFUSKEE...OKMULGEE... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD... SEBASTIAN... CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A LIGHT WINTRY MIX OF FREEZING RAIN AND SLEET IS POSSIBLE CHRISTMAS MORNING...BEFORE CHANGING OVER TO SNOW IN THE AFTERNOON. THE SNOW MAY BE HEAVY AT TIMES. * UP TO 7 INCHES OF SNOW ACCUMULATION...WITH SOME LOCALLY HEAVIER AMOUNTS IN THE HIGHER TERRAIN...AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. IMPACTS... * TRAVEL WILL BECOME VERY HAZARDOUS OR IMPOSSIBLE. STRONG WINDS WILL CAUSE BLOWING SNOW AND REDUCED VISIBILITIES AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ053>059-061>063-251030- /O.UPG.KTSA.WS.A.0001.121225T1800Z-121226T0600Z/ /O.NEW.KTSA.WW.Y.0003.121225T0900Z-121226T0600Z/ CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES- DELAWARE- 352 PM CST MON DEC 24 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY FOR A LIGHT WINTRY MIXING OF SNOW...SLEET AND FREEZING RAIN...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... CHOCTAW...WASHINGTON...OSAGE...CRAIG AND NOWATA. * THIS REPLACES THE WINTER STORM WATCH THAT WAS IN EFFECT HAZARDOUS WEATHER... * A LIGHT WINTRY MIX OF SNOW...SLEET OR FREEZING RAIN IS EXPECTED TO BEGIN ACROSS FAR NORTHEAST OKLAHOMA LATE TONIGHT OR EARLY CHRISTMAS MORNING. A CHANGE OVER TO ALL SNOW IS EXPECTED BY MIDDAY...WITH THE HEAVIEST SNOWS REMAINING TO THE SOUTH OF HIGHWAY 412. * UP TO 3 INCHES OF SNOW ACCUMULATION AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. STRONG WINDS WILL CAUSE BLOWING SNOW AND REDUCED VISIBILITIES. DEFINITION... * A WINTER WEATHER ADVISORY MEANS THAT WINTRY PRECIPITATION MAY ACCUMULATE ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm watch went out at Dec 23, 2:53 PM CST, 9 minutes earlier.
Area forecast discussion, Dec 23, 2:53 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CST SUN DEC 23 2012
.DISCUSSION...
THE MAIN FORECAST CHALLENGE CENTERS ON THE IMPACTS FROM A
POTENTIAL WINTER STORM ON CHRISTMAS DAY.
POTENT SHORTWAVE TROUGH IS JUST ABOUT READY TO COME ONSHORE THIS
AFTERNOON OVER NORTHERN CA. THIS SYSTEM WILL QUICKLY MOVE EAST
SOUTHEAST ACROSS THE ROCKIES AND DOWN INTO THE SOUTHERN PLAINS BY
CHRISTMAS DAY. AS IT TRACKS ROUGHLY ALONG THE RED RIVER IT WILL
INTENSIFY BY THE TIME IT REACHES THE ARKLATEX BY LATE IN THE DAY.
AN INTENSE SNOW BAND WILL DEVELOP IN THE TROWAL/DEFORMATION ZONE
ON THE NORTH/NORTHWEST SIDE OF THE UPPER LOW. THE MAIN CHALLENGE
HAS BEEN PINNING DOWN THE TRACK OF THE SYSTEM...AS THIS WILL CLUE
US IN AS TO WHERE THE HEAVIEST SNOW BAND WILL SET UP. THE GFS AND
ECMWF MODELS ARE MORE IN AGREEMENT IN SHOWING A SWATH OF HEAVY
SNOW FROM SE OK ON INTO W CNTRL AR. PRECIP WILL LIKELY START OFF
AS RAIN IN THIS AREA INITIALLY...WITH A MIX OF SLEET/SNOW POSSIBLE
AS WELL EARLY ON FROM EAST CENTRAL OK ON INTO NW AR. A CHANGE
OVER TO ALL SNOW IS EXPECTED DURING THE AFTERNOON...AND WHEN IT
DOES SNOW RATES WILL LIKELY BE HEAVY AT TIMES. THE
CANADIAN/ECMWF/GFS ALL GENERATE GENEROUS AMOUNTS OF QPF DURING THE
AFTERNOON ON INTO THE EVENING OVER SE OK AND W CNTRL AR...SO THE
MAIN QUESTION WILL BE HOW MUCH OF THIS WILL FALL AS SNOW. RIGHT
NOW...IT APPEARS THAT THE CHANGE OVER WILL OCCUR SOON ENOUGH TO
ALLOW FOR SOME SIGNIFICANT ACCUMULATIONS ALONG AND SOUTH OF I-40.
AS A RESULT...A WINTER STORM WATCH WILL BE ISSUED FOR THIS REGION.
I DID INCLUDE SOME COUNTIES NORTH OF I-40 DUE TO THE UNCERTAINTY
IN THE TRACK. IT IS INTERESTING TO NOTE THAT THE NAM MODEL IS
STILL FARTHER NORTH WITH THE TRACK OF THE UPPER LOW AND SUBSEQUENT
HEAVY SNOW BAND. I WILL NOT PUT MUCH TRUST IN IT UNTIL THE SYSTEM
COMES ASHORE AND IS SAMPLED BY OUR UPPER AIR NETWORK. THE SNOW
WILL CONTINUE INTO THE EVENING ACROSS WESTERN AR AND QUICKLY TAPER
OFF AFTER MIDNIGHT AS THE SYSTEM PULLS AWAY. NORTH WINDS AT AROUND
20 MPH WITH HIGHER GUSTS WILL CAUSE SOME BLOWING AND DRIFTING AS
WELL...REDUCING VSBYS. TRAVEL IMPACTS ARE ALMOST A CERTAINTY AND
TRAVELERS SHOULD PLAN ACCORDINGLY OVER THE CHRISTMAS HOLIDAY.
ANOTHER QUICK MOVING SYSTEM WILL BRING THE CHANCE FOR MORE WINTRY
PRECIPITATION MAINLY NORTH OF I-40 FRIDAY AND/OR FRIDAY NIGHT.
LACY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 24 44 26 29 / 0 0 10 60
FSM 34 52 35 37 / 10 0 10 70
MLC 30 49 35 36 / 0 0 20 80
BVO 20 41 22 27 / 0 0 10 50
FYV 28 47 29 33 / 10 0 10 60
BYV 29 45 26 30 / 10 0 10 50
MKO 27 46 32 33 / 0 0 10 70
MIO 25 42 24 30 / 0 0 10 40
F10 27 46 32 32 / 0 0 10 70
HHW 35 54 39 41 / 10 0 30 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM NOON TUESDAY TO MIDNIGHT WEDNESDAY FOR
OKZ049-OKZ053-OKZ065-OKZ066-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...WINTER STORM WATCH FROM NOON TUESDAY TO MIDNIGHT WEDNESDAY FOR
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....30Hazardous weather outlook, Dec 23, 1:20 PM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 120 PM CST SUN DEC 23 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 119 PM CST SUN DEC 23 2012 ...WINTER STORM TO IMPACT MUCH OF THE AREA CHRISTMAS DAY AND NIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH WIND POTENTIAL. TUESDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY THROUGH THURSDAY...NO HAZARDS. FRIDAY...WINTER WEATHER POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... SIGNIFICANT AND POTENTIALLY HEAVY SNOWFALL APPEARS INCREASINGLY LIKELY OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS CHRISTMAS DAY INTO THE EVENING. AN STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE SOUTHERN PLAINS CHRISTMAS DAY AND WHILE THE EXACT TRACK REMAINS UNCERTAIN...THE GREATEST POTENTIAL FOR HEAVY SNOWFALL APPEARS TO BE SOUTH OF INTERSTATE 44...WHERE 3 TO 6 INCHES OF SNOW ARE LIKELY. A BAND OF HIGHER ACCUMULATIONS WILL BE POSSIBLE WITHIN THE MAIN SNOW AREA...LIKELY IMPACTING SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LESSER AMOUNTS ARE EXPECTED NORTH OF I-44. GUSTY NORTHWEST WINDS WILL ALSO BRING POTENTIAL FOR SIGNIFICANT BLOWING AND DRIFTING OF SNOW. PERSONS TRAVELING ACROSS THE REGION CHRISTMAS DAY INTO CHRISTMAS NIGHT SHOULD CONTINUE TO CLOSELY MONITOR THE LATEST FORECAST AS THE LOCATION AND MAGNITUDE OF THE WINTER WEATHER IMPACTS WILL CONTINUE TO BE REFINED AS THIS SYSTEM APPROACHES. A WEAKER UPPER LEVEL DISTURBANCE COULD AGAIN BRING WINTRY PRECIPITATION TO PORTIONS OF THE AREA ON FRIDAY WITH SOME ACCUMULATING SNOW POSSIBLE. EMERGENCY MANAGEMENT PLANNING STATEMENT... A WINTER STORM WATCH WILL BE ISSUED THIS AFTERNOON FOR MUCH OF THE AREA...AND ALL ARE URGED TO MONITOR LATER FORECASTS REGARDING THE WINTER WEATHER POTENTIAL CHRISTMAS DAY INTO CHRISTMAS NIGHT. SIGNIFICANT TRAVEL PROBLEMS WILL LIKELY RESULT OVER A LARGE PORTION OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Winter Storm Watches in Oklahoma, 2012Winter Storm Watches in Arkansas, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.